MathSciNet Relay Station
MathSciNet bibliographic data
MR491757 15A24
Bentler, P. M.; Lee, Sik Yum Matrix derivatives with chain rule and rules for simple, Hadamard, and Kronecker products. J. Math. Psych. 17 (1978), no. 3, 255–262.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement